Record number :
826047
Title of article :
On the residue classes of integer sequences satisfying a linear three term recurrence formula Original Research Article
Author/Authors :
Carsten Elsner، نويسنده , , Takao Komatsu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
15
From page :
933
To page :
947
Abstract :
In this paper we investigate linear three-term recurrence formulae image with sequences of integers (T(n))ngreater-or-equal, slanted0 and (U(n))ngreater-or-equal, slanted0, which are ultimately periodic modulo m, e.g.imageIn a former paper of this journal the authors computed explicitly the coefficients of a linear three-term recurrence formula for zn=Zrn+i with 0less-than-or-equals, slanti
Keywords :
Sequences mod m , continued fractions , Linear three-term recurrences , Approximation of irrational numbers
Journal title :
Linear Algebra and its Applications
Serial Year :
2008
بازگشت